Loading...
Loading...

Go to the content (press return)

Discrete and computational geometry

Total activity: 16
Additional title
Materials science & engineering database
SpringerLink e-journals
ISSN
0179-5376 Open in new window
Publication / Production
New York : Springer-Verlag, 19??-
Publisher
Springer-Verlag
URL
https://link.springer.com/openurl.asp?genre=journal&issn=0179-5376 Open in new window
https://search.proquest.com/publication/31658 Open in new window

Scientific and technological production

1 to 16 of 16 results
 
  • On sets defining few ordinary planes  Open access

     Ball, S.
    Discrete and computational geometry
    Vol. 60, num. 1, p. 1-34
    DOI: 10.1007/s00454-017-9935-2
    Date of publication: 2017-09-19
    Journal article
    Loading...
    Access to the full text
  • Carathodory's theorem in depth  Open access

     Fabila, R.; Huemer, C.
    Discrete and computational geometry
    Vol. 58, num. 1, p. 51-66
    DOI: 10.1007/s00454-017-9893-8
    Date of publication: 2017-07-01
    Journal article
    Loading...
    Access to the full text
  • Configurations of non-crossing rays and related problems  Open access

     Garcia, A.; Hurtado, F.; Tejel, F.; URRUTIA, J.
    Discrete and computational geometry
    Vol. 55, num. 3, p. 522-549
    DOI: 10.1007/s00454-016-9765-7
    Date of publication: 2016-04
    Journal article
    Loading...
    Access to the full text
  • Many 2-level polytopes from matroids  Open access

     Grande, F.; Rue, J.
    Discrete and computational geometry
    Vol. 54, num. 3, p. 954-979
    DOI: 10.1007/s00454-015-9735-5
    Date of publication: 2015-10-26
    Journal article
    Loading...
    Access to the full text
  • On sumsets and convex hull

     Boeroeczky, K.; Santos, F.; Serra, O.
    Discrete and computational geometry
    Vol. 52, num. 4, p. 705-729
    DOI: 10.1007/s00454-014-9633-2
    Date of publication: 2014-12-01
    Journal article
    Loading...
  • Empty monochromatic simplices  Open access

     Aichholzer, O.; Fabila, R.; Hackl, T.; Huemer, C.; URRUTIA, J.
    Discrete and computational geometry
    Vol. 51, num. 2, p. 362-393
    DOI: 10.1007/s00454-013-9565-2
    Date of publication: 2014-03-01
    Journal article
    Loading...
    Access to the full text
  • The geodesic diameter of polygonal domains

     Bae, S.; Korman, M.; Okamoto, Y.
    Discrete and computational geometry
    Vol. 50, num. 2, p. 306-329
    DOI: 10.1007/s00454-013-9527-8
    Date of publication: 2013-09
    Journal article
    Loading...
  • Prodsimplicial-neighborly polytopes  Open access

     Matschke, B.; Pfeifle, J.; Pilaud, V.
    Discrete and computational geometry
    Vol. 46, num. 1, p. 131-100-
    DOI: 10.1007/s00454-010-9311-y
    Date of publication: 2010-11
    Journal article
    Loading...
    Access to the full text
  • A polynomial bound for untangling geometric planar graphs  Open access

     Bose, P.; Dujmovic, V.; Hurtado, F.; Langerman, S.; Morin, P.; Wood, D.
    Discrete and computational geometry
    Vol. 42, num. 4, p. 570-585
    DOI: 10.1007/s00454-008-9125-3
    Date of publication: 2009-12
    Journal article
    Loading...
    Access to the full text
  • Traversing a Set of Points with a Minimum Number of Turns

     Bereg, S.; Bose, P.; Dumitrescu, A.; Hurtado, F.; Valtr, P.
    Discrete and computational geometry
    Vol. 41, num. 4, p. 513-532
    DOI: 10.1007/s00454-008-9127-1
    Date of publication: 2009-06
    Journal article
    Loading...
  • Matching points with squares

     Ábrego, B.; Arkin, E. M.; Hurtado, F.; Kano, M.; Mitchell, J. S. B.; URRUTIA, J.
    Discrete and computational geometry
    Vol. 41, num. 1, p. 73-95
    Date of publication: 2009-01
    Journal article
    Loading...
  • Graph treewidth and geometric thickness parameters.

     Dujmovic, V.; Wood, D.
    Discrete and computational geometry
    Vol. 37, num. 4, p. 641-670
    Date of publication: 2007-05
    Journal article
    Loading...
  • Geodesic ham-sandwich cuts

     Bose, P.; Demaine, E.D.; Hurtado, F.; Iacono, J.; Langerman, S.; Morin, P.
    Discrete and computational geometry
    Vol. 37, num. 3, p. 325-339
    Date of publication: 2007-03
    Journal article
    Loading...
  • Kalai's squeezed 3-spheres are polytopal  Open access

     Pfeifle, J.
    Discrete and computational geometry
    Vol. 27, p. 395-407
    Date of publication: 2002
    Journal article
    Loading...
    Access to the full text
  • Flipping Edges in Triangulations

     Hurtado, F.; Noy, M.; URRUTIA, J.
    Discrete and computational geometry
    Vol. 22, num. 3, p. 333-346
    Date of publication: 1999-05
    Journal article
    Loading...
  • Properties of Random Triangulations and Trees

     Devroye, L.; Flajolet, P.; Hurtado, F.; Noy, M.; Steiger, W.
    Discrete and computational geometry
    Vol. 22, num. 1, p. 105-117
    Date of publication: 1999-01
    Journal article
    Loading...